# SDR AWXA9500216

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHCEK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE ROWS 7 THROUGH 13.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPS CHECK GOOD.  (Z)
